# SDR AWXA200300002

- Difficulty date: December 10, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,119 hours, 32,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK, CORROSION AND 3 EACH .2500 INCH CRACKS WERE FOUND ON LOWER EXTERIOR FUSELAGE SKIN (LT AND RT KEELBEAM) AT BS 727+5 - BS 727+10, STR 27 LT - STR 27 RT.  MAINTENANCE CUT SKIN FOR ACCESS TO KEEL BEAM; TRIMMED OUT DAMAGED AREAS OF OUTBOARD LOWER FLANGE ON KEELBEAM BS 727+5 - BS 727+10, STR 27 LT - STR 27 RT; BLENDED OUT AND TREATED CORROSION; PERFORMED HFEC INSPECTION OF CUTOUTS TO VERIFY NO CRACKS EXIST;  FABRICATED A DOUBLER, TRIPLER, FILLER & REPAIR ANGLE FOR LT KEELBEAM, AND FILLER & REPAIR ANGLE FOR RT KEELBEAM; INSTALLED REPAIR PARTS IAW AWA ER.
